# SDR SWIA202164540

- Difficulty date: December 10, 2021
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N771SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10244
- Aircraft time: 43,067 hours, 27,848 cycles
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING SLAT TRACK 3-2 FWD INBD SIDE ROLLER RATCHETS   (C CHECK RO 2/17/2022)   REMOVED AND REPLACED R/H SLAT 3-2 FWD I/B SIDE ROLLER REF CRJ700 AMM 27-81-44-000-803-A01 AND AMM 27-81-44-400-803-A01. OPS CHECK GOOD REF CRJ700 AMM 27-52-00-864-801-A01
